sexologist-icon
Mensuration delay
I have pcos problem.. Nd i hd consulted so many gynecologist they hd gave me sme medicine through which my periods will cme after 8-9 days.. Bt the problem is , if i'll take dis medicine thn only ma periods get started. Nd nw ma periods are delaying from 6 months.. Nd for that m doing exercise regularly.. M a Martial art player also... Plzz help me !!
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

As u said vuvr PCOS. U r not ovulating so u r not getting ur periods. Even if u take tabs then after stopping the tab u won't get a period. That's because pcod is not a disease but change in the body. I would treat you only if u want to have a baby. Don't bother ifvu font get periods. U have to keep ur weight normal because u have tendency for wt gain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.